Kodai Mathematical Journal

Generic submanifolds with parallel mean curvature vector of an odd-dimensional sphere

U-Hang Ki and Young Ho Kim

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 4, Number 3 (1981), 353-370.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036421

Digital Object Identifier
doi:10.2996/kmj/1138036421

Mathematical Reviews number (MathSciNet)
MR0641357

Zentralblatt MATH identifier
0478.53044

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Ki, U-Hang; Kim, Young Ho. Generic submanifolds with parallel mean curvature vector of an odd-dimensional sphere. Kodai Math. J. 4 (1981), no. 3, 353--370. doi:10.2996/kmj/1138036421. https://projecteuclid.org/euclid.kmj/1138036421


Export citation

References

  • [1] BLAIR, D. E., G. D. LUDDEN AND K. YANO, Hypersurfaces of an odd-dimensional sphere, J. Diff. Geo., 5 (1971), 479-486.
  • [2] ISHIHARA, S. AND U-HANG KI, Complete Riemanman manifolds with (f, g, u, v, Z) structure, J. Diff. Geo., 8 (1973), 541-554.
  • [3] KENMOTSU, K., Some remarks on minimal submanifolds, Thoku Math. J., 22 (1970), 240-248.
  • [4] KI, U-HANG, On generic submanifolds with antinormal structure of an odd-dimensional sphere, to appear in Kyungpook Math. J.
  • [5] KI, U-HANG AND J. S. PAK, Generic submanifolds of aneven-dimensional Euclidean space, to appear in J. Diff. Geo.
  • [6] KI, U-HANG, J. S. PAK AND Y H. KIM, Generic submanifolds of a complex projective space with parallel mean curvature vector, Kodai Math. J., 4 (1981), 137-151.
  • [7] KI, U-HANG AND Y. H. KIM, Generic submanifolds of an odd-dimensional sphere, to appear.
  • [8] KI, U-HANG, J. S. PAK AND Y. W. CI-IOE, Compact hypersurfaces with antinormal (f, g, u, v, )-structure, J. of Korean Math. Soc, 12(1975), 63-70.
  • [9] OKUMURA, M., Submanifolds of real codimension ofa complex projective space, Atti della Accademia Nazionale dei Lmcei, 4 (1975), 544-555.
  • [10] PAK, J. S., Note on anti-holomorphic submanifolds of real codimension of a complex projective space, to appear m Kyungpook Math. J.
  • [11] YANO, K. AND M. KON, Anti-mvariant submanifolds, Marcel Dekker, Inc., New York and Basel (1976).
  • [12] YANO, K. AND M. KON, Generic submanifolds, to appear in Annali di Math.